# SDR DALA13021750969

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 59,557 hours, 44,189 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE UPPER RT UPPER LATCH CLAMP SLOT FOR THE TAILCONE LATCH ATTACHMENT WAS NOTED TO BE WORN.  MX REPLACED THE RT UPPER LATCH CLAMP IAW AMM 53-53.
